×

zbMATH — the first resource for mathematics

Found 53 Documents (Results 1–53)

100
MathJax
Nicole, Marc-Hubert (ed.), Arithmetic geometry of logarithmic pairs and hyperbolicity of moduli spaces. Hyperbolicity in Montréal. Based on three workshops, Montréal, Canada, 2018–2019. Cham: Springer (ISBN 978-3-030-49863-4/hbk; 978-3-030-49864-1/ebook). CRM Short Courses, 197-247 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Nicole, Marc-Hubert (ed.), Arithmetic geometry of logarithmic pairs and hyperbolicity of moduli spaces. Hyperbolicity in Montréal. Based on three workshops, Montréal, Canada, 2018–2019. Cham: Springer. CRM Short Courses, 135-196 (2020).
PDF BibTeX XML Cite
Full Text: DOI
Lario, Joan-Carles (ed.) et al., Number theory related to modular curves: Momose memorial volume. Proceedings of the Barcelona-Boston-Tokyo Number Theory Seminar in memory of Fumiyuki Momose, Barcelona, Spain, May 21–23, 2012. Providence, RI: American Mathematical Society (AMS). Contemp. Math. 701, 81-104 (2018).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Year of Publication
all top 3
Classification